# SDR AU001144

- Difficulty date: November 28, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 27515010
- Condition: Leaking
- Location: Mlg
- Component: Mlg, Swrngn, 27515003BC
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR STRUT CYLINDER GLAND SEAL RETAINING RING GROOVE LOWER LAND SHEARED RELEASING THE RETAINING RING AND ALLOWING THE GLAND TO SLIP DOWN THE PISTON CAUSING LOSS OF FLUID FROM THE STRUT.
